# SDR DLL10970776

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AILSE LIGHT INOP AT 16B, 22B, 27H, 21H AND 16H.  REPLACED EMERGENCY POWER PACK AT CENTER GALLEY.  EMERGENCY LIGHTS INOP AT RT    GALLEY AND DIM IN LOWER GALLEY.  REPLACED LOWER GALLEY POWER PACK.
